Shinichi KOBAYASHI

Professor,  Faculty of Mathematics,   Kyushu University

744, Motooka, Nishi-ku, Fukuoka, 819-0395 Japan 

E-mail: shinichi "at" math.kyushu-u.ac.jp 

 



   CV      Links    Courses


Publications and preprints 



The radius of convergence of the p-adic sigma function.  

To appear in Mathematische Zeitschrift, pdf 


Torsion points on Jacobian varieties via Anderson's p-adic Soliton Theory, 

Asian Journal of Mathematics, Vol. 20, No. 2 (2016), pp. 323--352. pdf 


Integral structures on p-adic Fourier theory 

Annales de L’institut Fourier, vol.66, no.1, (2016), 521--550. pdf 


p-adic Eisenstein-Kronecker series for CM elliptic curves and the Kronecker limit formulas 

Nagoya math. J. 219 (2015), 269--302. pdf 


The p-adic height pairing on abelian varieties at non-ordinary primes  

in Iwasawa Theory 2012, p.265--290, Contributions in Mathematical and Computational Sciences, Vol. 7, Springer. pdf 


The p-adic Gross-Zagier formula for elliptic curves at supersingular primes  

Inventiones mathematicae, 191 (2013), 3, 527-629. pdf 


On the real Hodge and p-adic realizations of the elliptic polylogarithm for CM elliptic curves 

Annales Scientifiques de l'Ecole normale superieure 43, facicule 2, (2010),185-234. pdf 


Algebraic theta functions and p-adic interpolation of Eisenstein-Kronecker numbers 

Duke Math. J. 153 no. 2 (2010), 229-295. pdf 


An Elementary Proof of the Mazur-Tate-Teitelbaum Conjecture for Elliptic Curves 

Documenta Mathematica, Vol. Extra Volume: John H. Coates' Sixtieth Birthday (2006), 567-575. pdf 


Iwasawa theory for elliptic curves at supersingular primes, 

Inventiones mathematicae, 152 (2003) 1, 1-36. pdf 


The local root number of elliptic curves with wild ramification, 

Mathematische Annalen, 323 (2002) no.3, 609-623. pdf